Rational and elliptic solutions of the korteweg‐de vries equation and a related many‐body problem

H. Airault, H. P. McKean, J. Moser

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)95-148
Number of pages54
JournalCommunications on Pure and Applied Mathematics
Volume30
Issue number1
DOIs
StatePublished - 1977

Fingerprint

Korteweg-de Vries equation
Korteweg-de Vries Equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Rational and elliptic solutions of the korteweg‐de vries equation and a related many‐body problem. / Airault, H.; McKean, H. P.; Moser, J.

In: Communications on Pure and Applied Mathematics, Vol. 30, No. 1, 1977, p. 95-148.

Research output: Contribution to journalArticle

@article{dadfdf2ba1fc4585888381569824308f,
title = "Rational and elliptic solutions of the korteweg‐de vries equation and a related many‐body problem",
author = "H. Airault and McKean, {H. P.} and J. Moser",
year = "1977",
doi = "10.1002/cpa.3160300106",
language = "English (US)",
volume = "30",
pages = "95--148",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "1",

}

TY - JOUR

T1 - Rational and elliptic solutions of the korteweg‐de vries equation and a related many‐body problem

AU - Airault, H.

AU - McKean, H. P.

AU - Moser, J.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84911743709&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84911743709&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160300106

DO - 10.1002/cpa.3160300106

M3 - Article

VL - 30

SP - 95

EP - 148

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 1

ER -